Mind is not clear and hard to think clearly. When will these symptoms go away?
Currently taking 800 mg of Neurontin (Gabapentin). It makes me so sleepy and mind is foggy?
- 2 Nov 2017 by TeresaHarrelson
- 30 December 2018 (3 weeks ago)
- neurontin, sleep disorders, gabapentin, diabetic neuropathy, symptom, sleep disorder
Added 2 Nov 2017:
I️ am taking 800 mg is Neurontin 3 times per day. I️, also, am taking 800 mg of Acyclovir 3 times per day.
How long have you been taking these meds?
I am on 3200 mg of gabapentin per day in 800mg doses... doesnt make me sleepy at all so I guess that will go away when your body adjusts... Good luck to you
I've been taking gabapentin for years for nerve pain. It has never made me angry. But is prescribed for depression to. So it may just take some time to work. You're on a pretty high dose that's how much I take and like I said been on it for years. Maybe have the Dr lower your dosage. Plus hopefully you'll feel better with the antidepressant. Good luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Apr 2018 • 9 answers
Updated 17 Oct 2015 • 1 answer
Neurontin - I have been taking generic Gabapentin 4x300mg per day for the last two years. The effect
Updated 21 Apr 2016 • 1 answer
Updated 26 Oct 2017 • 2 answers
Updated 11 Nov 2018 • 4 answers